# SDR SWAA2025081400110

- Difficulty date: August 10, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 42,209 hours, 20,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRAILING EDGE OTBD AFT FLAP HAS DELAMINATION AND DAMAGE ON I/B AFT EDGE. THE DELAMINATION AREA OF THE LOWER SKIN IS APPROX. 11.5' BY 14'. INCLUDING 5 FASTENER HOLES COMPLETELY PULLED THROUGH. THE MISSING MATERIAL TO THE LOWER SKIN IS ROUGHLY 5.5' X 2.0'. THERE IS EVIDENCE OF MISSING ALUMINUM HONEYCOMB CORE.  PERFORMED GROUND HANDLING EQUIPMENT HITS AIRPLANE OR PART DEPARTS AIRPLANE (CONDITIONAL INSPECTION) IAW AMM 05-51-59. NO ADDITIONAL DAMAGE NOTED.  CW SRM 57-53-01-1A-5 & EA SWA-SWA-18-1448.  ACCOMPLISHED INTERIM REPAIR AND APPLIED SPEED TAPE.
